# SDR VNAA202503070013

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67032524
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN PANEL BTW FS 280.00 TO FS 295.00 STGR 25RH TO STGR 24 RH.  CORROSION ON SKIN PANEL BTW FS 280.00 TO FS 295.00 STGR 25RH TO STGR 24 RH WAS REPAIRED PER REO 690-53-21-1884 REV - -.
